# SDR CALA2018010500030

- Difficulty date: January 5, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 70,435 hours, 18,508 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N33206
- Condition: Dented
- Location: Bs 600-620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN, BETWEEN BS 600 - 620 AND STRINGERS 15L - 16L, HAD TWO DENTS . ACCOMPLISHED EC/RA 5330-06284.
